# SDR SIMA200703806

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 13,348 hours, 12,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Part time: 13,348 hours, 12,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE ON LEFT OMEGA BEAM CORRODED AT FRAME 20.  REMOVED AND REPLACED ANGLE IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
